View : 189 Download: 0

Multiple movement dependencies and parasitic gaps

Title
Multiple movement dependencies and parasitic gaps
Authors
Gould, Isaac
Ewha Authors
Isaac Gould
Issue Date
2020
Journal Title
CANADIAN JOURNAL OF LINGUISTICS-REVUE CANADIENNE DE LINGUISTIQUE
ISSN
0008-4131JCR Link

1710-1115JCR Link
Citation
CANADIAN JOURNAL OF LINGUISTICS-REVUE CANADIENNE DE LINGUISTIQUE vol. 65, no. 1, pp. 110 - 121
Publisher
CAMBRIDGE UNIV PRESS
Indexed
AHCI; SCOPUS WOS scopus
Document Type
Article
Abstract
Nissenbaum (2000) and Heck and Himmelreich (2017) (henceforth HH) are two prominent works that are noteworthy for focusing on the interaction of multiple movement dependencies (MMDs) and parasitic gaps (PGs). However, these two works consider disjoint and contrasting types of data paradigms. In this squib, I take both types of paradigms into consideration. In doing so, there are three inter-related questions that arise for our understanding of PGs (and in particular for PGs that involve certain MMDs). The first question asks what the correct descriptive generalizations about PG paradigms are. Going beyond such a generalization, we can also ask how to properly account for the data (and whether a unified analysis is possible). Finally, and more specifically, we can ask how to account for the compositional semantics of PGs, especially those involving MMDs.
DOI
10.1017/cnj.2019.33
Appears in Collections:
인문과학대학 > 영어영문학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE